This has been going on for years. I don't remember exactly when it started. I'm twenty-one now, and it's been at least five years, if not longer.
The whole thing started with my finger twitching. I went to the doctor and he thought it was the meds I was on (a low dose of Amitriptyline for migraines, the migraines had been happening since I was eleven or twelve and I got a CT Scan at the time that came back normal). I went off the meds. It didn't go away.
I pretty much just lived with it for a long time. Then it got worse. My whole hand would shake occasionally and my arm would twitch to the point that if I was writing, I'd end up with a line across the page. My hands also started having random moments of weakness. Mostly in the morning.
It just got progressively worse. Now I'm losing the functionality of my hands. I can't draw or even decorate cupcakes because of the spasms. I can't hold my hands straight at all. My legs also twitch, and I get random, sharp pains in my head.
A few weeks ago I noticed that I'd started dragging my left foot slightly. It's on and off, and not enough to really notice unless I'm wearing heels because of the sound difference.
I also trip a lot and have horrible coordination in my feet. I always say it's because I have big feet, but I'm a bit worried.
I've been on paxil for about a year now and we've been playing with the dose, so the doctor just assumes it's because of the meds again. I've had thyroid tests done and it's always normal. Blood tests are all he's done.
I also have difficulty breathing, heart palpitations, nightmares, night sweats, and probably things I'm forgetting. I've always assumed that these are because of anxiety, though.
My current diagnoses are depression, OCD tendencies and social anxiety.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?